Previous |  Up |  Next


Title: Professor Vlastimil Pták died (English)
Author: Fiedler, M.
Author: Müller, V.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 125
Issue: 3
Year: 2000
Pages: 371-373
Category: math
Keyword: Obituary
MSC: 01A70
idZBL: Zbl 0967.01014
idMR: MR1790128
DOI: 10.21136/MB.2000.126131
Date available: 2009-09-24T21:44:38Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
MathBohem_125-2000-3_10.pdf 915.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo